MAUDE Adverse Event Report: CIM Ø3.3MM ND, ZLA 14MM, AH4MM, ZRO2; ENDOSSEOUS DENTAL IMPLANT

CIM Ø3.3MM ND, ZLA 14MM, AH4MM, ZRO2; ENDOSSEOUS DENTAL IMPLANT
Model Number Ceramic TL
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Date of Event 08/05/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2021 in ada 10.Details of surgery: implant surface not completely covered with bone, ridge augmentation and immediate extraction site.On (b)(6) 2021, non-osseointegration was verified.Patient presented with bone type iii, fair oral hygiene and bruxism.The device was forwarded to the manufacturer.At the event the patient experienced: infection and pain.No further patient complications were reported.

Brand Name
CIM Ø3.3MM ND, ZLA 14MM, AH4MM, ZRO2
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
MDR Report Key12606825
Report Number0001222315-2021-16915
Device Sequence Number1414722
Product Code DZE
UDI-Device Identifier07630031713810
UDI-Public07630031713810
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/11/2021
Report Date (Section F) 09/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/24/2024
Device Model NumberCeramic TL
Device Catalogue Number031.004S
Device Lot NumberTW598
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/15/2021
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/11/2021
Device Age31 MO
Event Location Other
Date Report to Manufacturer09/15/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/11/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR